# SDR FDEA201011124324

- Difficulty date: November 12, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,134 hours, 16,502 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Part number: A5381165120000
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HORIZ PRESSURE DECK UPPER SURFACE AT FRAME 40/41 IS CORRODED AT THE SPLICE.   REPAIRED PER FEDEX EA 6-5310-136722, TITLE " FUSELAGE - PRESSURIZED FLOOR BETWEEN   FR 39 AND FR 40 AT Y-95.3".  REMOVED AND RE-INSTALLED 1 EA. SUPPORT BRACKET AT FR 40   IN THE A/C BAY IAW SRM 51-40-21, PARA'S 5, 6 AND 7.  REMOVED AND RE-INSTALLED WING CENTER BOX BOTTOM SKIN VAPOR SEAL ; RT FWD SIDE IAW SRM 51-40-21, PARA 5.  REMOVED AND RE-INSTALLED 2 EA. VAPOR SEAL STRAPS; RT UPPER AND CENTER   IAW AMM 28-13-21-04, PG 4.  INSTALLED 2 EA. VAPOR SEAL LOWER CENTER STRAPS REF AMM 28-13-21-01.  PERFORMED EXTERNAL VENTILATION TEST IAW AMM   28-13-00-05. TESTED GOOD.
